Comment on Solutions of the Duffin-Kemmer-Petiau equation for a pseudoscalar potential step in (1+1) dimensions
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
20/05/2014
20/05/2014
01/08/2009
|
Resumo |
It is shown that the paper Solutions of the Duffin-Kemmer-Petiau equation for a pseudoscalar potential step in (1+1) dimensions by Abdelmalek Boumali has a number of misconceptions |
Formato |
857-859 |
Identificador |
http://dx.doi.org/10.1139/P09-054 Canadian Journal of Physics. Ottawa: Natl Research Council Canada-n R C Research Press, v. 87, n. 8, p. 857-859, 2009. 0008-4204 http://hdl.handle.net/11449/9218 10.1139/P09-054 WOS:000271574300001 |
Idioma(s) |
eng |
Publicador |
Natl Research Council Canada-n R C Research Press |
Relação |
Canadian Journal of Physics |
Direitos |
closedAccess |
Tipo |
info:eu-repo/semantics/article |